Facebook Pixel
EmpowHER Guest
Q: 

Very important ( Emergency)!!

By Anonymous October 28, 2016 - 9:12am
 
Rate This

Used condoms everytime we had sex , but there was only this one time we had sex without it and later she had to consume ECP.
She started to bleed after few days (4)(and it was heavy ).After a 3 week we again had protected sex and the day next she started bleeding but it was heavy , its being 5 days now she is still bleeding heavily.
Normally as stated by her , her periods are not like this and it usually goes away by 5 days .
Is she pregnant ?

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community on behalf of your girlfriend.

I can tell you that she is not pregnant. The first bleeding was triggered by taking the emergency contraceptive.

Was the second bleeding, three weeks later, when her period was due?

The concern is the heavy bleeding, which may have been caused by her reaction to the pill.
Please contact her gynecologist and report this. The heavy bleeding can lead to iron deficiency anemia.

Regards,
Marynn

October 28, 2016 - 9:27am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!